Paracetamol 125 mg, Phenylephrine 2.5 mg & Chlorpheniramine Maleate 1 mg / ml
Pack : 15 ml Bottle with Dropper in Mono Carton
Enquiry

Description

Hide

Mucobrex Drops

 Paracetamol 125 mg, Phenylephrine 2.5 mg & Chlorpheniramine Maleate 1 mg / ml
 Anti-Cold
 15 ml Bottle with Dropper in Mono Carton

  • Common Cold
  • Allergic Cough & Cold
  • Allergic Rhinitis
  • Sneezing, Sinusitis & Fever
 1-6 months – 0.2 ml 3 to 4 times, 7-12 months – 0.2 to 4 ml, 1-2 years – 0.4 to 0.8 ml 3 to 4 times daily or as directed by Physician

Mucobrex Drops commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.

  • In Treatment of Common cold – effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness.
  • It helps to loosen thick mucus, making it easier to cough out.
  • This makes it easier for air to move in and out.
  • It shrinks the blood vessels and provides rapid relief that lasts for several hours.
  • Take this medicine in the dose and duration as advised by your doctor.
  • Check the label for directions before use.
  • Measure it with a marked dropper and take it as directed.

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing.

Related Products

error: Content is protected !!